Patient : Okay, so I have endometrisois and i had lapartomy surgery and then got put on the lupron depo shot for 6 months. I have been off of it for about 5 months now. I have been having alot of weird symtoms for the past months, and dont know how to react on them. First i have had a 2 day period like thing, and have had very bad abdominal pain. I hurt very bad doing sex and after. About 3 days after my period was done I had a blood clot about the size of a gulfball and had spotting, which is weird cause I have von willeabrands disease, and it makes me not clot. Then a couple hours after I got a sharp pain, and I doubled over in pain, then I got this mucusy discharge. I have had severe abdominal pain lately and I just dont know what I can do. I am not able to see my doctor for a couple more weeks, and Im just scared.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.